# SDR SWAA2021081626739

- Difficulty date: February 5, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5241 · Galley Doors
- Part: Isolator
- Condition: Broken
- Location: Aft Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR PANEL 844DZ BOTTOM AFT ISOLATOR BROKEN / REMOVED BROKEN ISOLATER AFT GALLEY DOOR PANEL 844DZ BOTTOM AFT. REPLACED ISOLATOR IAW AIPC 52-41-00-07 AND SRM 51-40-02-0G-0 ATAG-A74860
